# SDR SIMA200923701SUP

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 13,802 hours, 12,598 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 02130
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 13,802 hours, 12,598 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4120, WHILE CLIMBING THROUGH 32,000 FT, THE CABIN BEGAN LOOSING PRESSURIZATION RAPIDLY.  ACCOMPANYING THE LOSS OF PRESSURIZATION WAS A SIGNIFICANT VIBRATION IN THE FLT CONTROLS AND ACFT ITSELF.  RAPID DECOMPRESSION EVENT CHECKLIST COMPLETED & EMERGENCY DECLARED.  ACFT LANDED WITH NO INCIDENT.  ACFT REMOVED FROM SERVICE.  COMPLIED WITH AE WORK CARD 12-200-01, VIBRATION-DETAILED VISUAL INSPECTION.  NO DISCREPANCIES NOTED.  VIBRATION NOTED IN NR 1 ABOVE ATTRIBUTED TO THE OUTFLOW VALVES EXHAUSTING DIRECTLY ON FLT CONTROLS IN THE TAILCONE.  R & R MANUAL CONTROLLER IAW AMM 21-31-02 AND REMOVED AND REPLACED PNEUMATIC OUTFLOW VALVE IAW AMM 21-31-04.  AIRCRAFT RETURNED TO SERVICE.
